RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 298–305 (Mi zvmmf5252)  

Monotonicity with respect to functional of an iterative algorithm for the block problem with random parameters

Yu. A. Belov

Kiev

Full text: PDF file (659 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 24–32

Bibliographic databases:

UDC: 519.658:519.85
MSC: 90C15
Received: 23.01.1979
Revised: 29.05.1979

Citation: Yu. A. Belov, “Monotonicity with respect to functional of an iterative algorithm for the block problem with random parameters”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 298–305; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 24–32

Citation in format AMSBIB
\Bibitem{Bel80}
\by Yu.~A.~Belov
\paper Monotonicity with respect to functional of an iterative algorithm for the block problem with random parameters
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 298--305
\mathnet{http://mi.mathnet.ru/zvmmf5252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572388}
\zmath{https://zbmath.org/?q=an:0456.90063}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 24--32
\crossref{https://doi.org/10.1016/0041-5553(80)90021-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5252
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:82
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020